TheLupusSite.com banner

1 - 9 of 9 Posts

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Discussion Starter #1
:calm::calm:Hi all,
I started the placquenil yesterday and did fine, but this morning it is doing a number on my stomache :faint:. I knew this was going to happen, but was hoping for the best yet again :lol:. I know it is too soon to feel better but worse what is up with that :?. I should know better than to hope. I am the person that will get a scratch ticket and it will say you owe us $5.00 :rotfl:. Any advise to make it through the ruff spot of starting the plaqs again :calm:? I do want to stay :calm: but am finding it harder this time. I hope everyone is well and having a good day.
 

·
Registered
Joined
·
2,470 Posts
Encouragement

Dear Onetay,

Hang in there...keep your eye on the prize...symptom relief. Sometimes we just have to wait. Have you tried taking the meds with food? Are you starting on a lower dose and increasing it? Do doctors ever recommend taking anything to help the tummy? Sorry I don't have any firm suggestions. Just know that you will benefit eventually (it sounds like you have in the past).

Hope you feel better soon (your tummy at least, then your symptoms overall!).
Monica
 

·
Registered
Joined
·
498 Posts
Hi Tammy,
I found the Plaquenil really upset my tummy at the start,terrible squitters,but if I took it at night it was better.The effects wore off after about a fortnight so hope it's the same for you,
Julsie
 

·
Registered
Joined
·
6,152 Posts
Hi Tammy

What dose are you on? Is it 2 x 200mg daily? If so you could start by just taking one tablet daily for a week or so and then introduce the second one. You could also consider taking the second one every second day for a week.

Sometimes getting these drugs into our system slowly helps the side effects. I remember I had bad diarrohea when I started the Plaquenil and oh what gas I emitted :blush: :blush:

Hugs and hope it doesnt last too long for you

Take care
Joan:rose:
 

·
Pollianna
Joined
·
485 Posts
ohh dear, am sorry you are having a hard time with this. I am due to start them at the end of Feb. Hope it resolves soon
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Discussion Starter #7
Thanks To All,
I wanted to say thank you to all of you for taking the time to post. I don't want others to be concerned if you are going to start plaqs soon, it truely is a great med. I will try some of the different things that you have shared with me and see if that does help. The doctor does have me on 200mg twice a day. He just thought it was more important to get things going again with the right level of meds. Since I usually don't do very well on just the one plaqs he thought starting out on the two would keep me from flaring. I will try the every other day and if that is still a problem will go to the one for a week and up it. I had never felt that sick to my stomache before, ladies it was worse than morning sickness. It seems to be better tonight. Once again thanks for advise and support from all of you. Hope you are all doing well.
 

·
Pollianna
Joined
·
485 Posts
Aww bless you Tammy, I remember morning sickness. Please don't hold back in fear of worrying people like me who are starting. We know that everyone has a different experience on the meds. If we know what eachother goes through it's scary but it prepares us as well. I do hope your feeling better today
 
1 - 9 of 9 Posts
Top